MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH Cardiohelp; Console, Heart-Lung Machine, Cardiopulmonary Bypass
Model Number Cardiohelp-i
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2026
Type of Reportable Event Death
Event or Problem Description
The event occurred in china during treatment.It was reported that the cardiohelp package detached during transport of the patient, causing a backflow for 6 minutes.The patient passed.As the patient passed, a report is required.Complaint id (b)(4).
 
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.Note: this event occurred on the chinese market.It is a significantly similar device to "base unit, cardiohelp¿ which is sold in the usa under premarket submission number k133598.For section d4 all available identifying information is for the out of the us device, subjected to this report.Therefore, no gudid information exists.Furthermore, udi information (primary di number) provided in d4 is for cardiohelp with catalog number 701048012.

Brand Name
Cardiohelp
Common Device Name
Console, Heart-Lung Machine, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50915513
Report Number8010762-2026-0000588
Device Sequence Number5344860
Product Code DTQ
UDI-Device Identifier04037691658384
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCardiohelp-i
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown